Tuesday, November 10, 2015

Is It Hot In Here, Or Is It Duavee?

One of my 'feet of clay' is impatience. Second is dealing with medical issues. Put them together, and it's a ticking time bomb waiting to explode on the nearest innocent bystander.

I hope you're at least wearing a bib.

Today was the much anticipated Big Appointment with the chosen Physician's Assistant concerning my hormone issues. After much discussion back and forth with the Nurse, I became encouraged. However, the chat with the P.A. left me feeling deflated and discouraged. She didn't go for my Progesterone suggestion. She wants me to try Duavee for one week. Blood was drawn (enough to donate to any local vampire, in my opinion), the next appointment made, and we're going from there. Personally, I still want to try the Progesterone. I made the mistake of googling what to expect from this Duavee, and now I'm scared! It got very bad reviews. Are things going to get worse? Or better? Or no change?

Being medically challenged, I am sooooo out of my depth here. There's a lot of trepidation about this course floating around in my mind.

With each new drug, there goes my last hopes of living on a deserted island.


I'd rather be riding the Tail Of The Dragon in the North Carolina / Tennessee mountains with life and limb in danger at every turn than going thorough this.

Since the desert island dream is fading away, I'm going to watch Downton Abbey reruns, sip a bottle glass of chilled wine, and get lost in a more pleasant subject.

9 comments:

Wiregrass Steve said...

Well Sweetie, since I also am in bondage to the pharmacist, we will have to content ourselves in our current environs and say adieu to tropic island fantasies.

Linda Eller said...

Well, fiddle (Scarlet O'H) I was hoping you would be able to talk and get the 'best' meds for you, and it may be that, but not exactly what you wanted. Just tie a knot and hang on, and see what this will do, and you can go from there. Ride when you can, Downton Abby when you cant.

Lulu James said...

I take no prescription drugs--but self medicate with a glass of wine and a Melatonin almost every night!
Praying you find answers--the thing I find upsetting is the parade of drug reps in every doctor's office and what is being promised if their drug is prescribed. My apologies to my niece who is a drug rep! My SIL who is an ER doc---says there is nothing changing hands--I have my doubts---he is not a primary care doc!
Blessings!

Jackie said...

I'm sorry that you didn't find the answers that you were looking for.
I pray for a complete recovery for you.
Take care....
Hugs,
Jackie

Victor S E Moubarak said...

Praying especially for you right now. Please continue to trust in the Lord.

God bless you and yours.

Tina Leigh said...

I looked it up. Seems like a lot of estrogen. Why try it one week? I would think it would take some time to start working, like at least a month? I'm sorry you are going through this. Let me know if I can help decipher. Hauling pecans today, but should be home this afternoon.

Simply Linda said...

{{waving to Steve}}---Sparky---here is my 2 cents...and I agree with what Tina, Lulu and Linda had to say...and what a sad shape we are in that PA's are now prescribing and not a doctor. Sorry, that prob didn't help none, did it? Sigh...I wish I could be more help and NOT full of snark. Blessings sweet friend.

Sparky said...

I may call you later this week Tina. Hopefully there won't be any side effects like the ones I've been reading: headaches, nausea, dizziness. On that side note, I'm going for a ride. If it's cut short, you'll know why. :)
Thanks everyone for the encouragement and prayers. I can feel the spiritual CyberHug from here! And, yes, God be praised. I did have a few wavering moments last night but it's passed. HE is still in control.
Have a blessed day good folks. ~:)

Vintage Girl 901 said...

Oh honey, I understand! I do! Prayers that this will work, but if not, fight for it! My doctor used to call the Progesterone that I took, my "sweet" pill because it made me nicer.